| Catalog Number |
42511400510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient has experienced post-operative difficulty with mobility/daily activities and ongoing pain.From their last documented physician follow up, the reason for these outcomes is unclear although surgical intervention is not indicated at this point as x-rays are stable; the only current significant finding upon exam was mild synovitis.Water therapy has been prescribed in an effort to alleviate discomfort and no further details are known at this time.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10 : 42500606601 - femur cemented posterior stabilized (ps) standard left size 9 - 63199894.42532006401 - tibia cemented 5 degree stemmed left size c - 63222320.5450-50-501 - unknown bone cement - 8159146.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; g1; g3; g6; h1; h2; h3; h4; h6; h10 no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.